Jump to content
RemedySpot.com

Re: rash on 7yo

Rate this topic


Recommended Posts

Posted

I think it's a Lyme reaction. My daughter, who has been on meds a year,

suddenly got them too. Actually, the lyme doc said they were probably a viral

thing. Sounds like the same thing. We gave benadryl for the intching and it

went away after a couple of weeks.

________________________________

From: darabeth2003 <dara.alewine@...>

Sent: Mon, September 13, 2010 4:12:34 AM

Subject: [ ] rash on 7yo

My 7yo son has been in treatment for a year, on mepron and zith for most of it.

A few weeks ago he began to develop a rash on his thighs and buttocks, and now

it has spread to his arms. It is very itchy.It just looks like little bumps, but

not like a dermatitis. I took him to the ped and she diagnosed molluscum

contagiosum, but I looked it up, and I don't think that it what it looks like. I

have an appt set with the dermatologist for this Thursday, and we see Dr. J

again in 3 weeks. Do you think he can have a reaction to medication after being

on it for so long? Or do you think this could be a lyme reaction? He has no

other symptoms of herxing right now.

Thanks,

Dara

Posted

My son has been on antibiotics for almost a year as well, and he too ,has rashes

that come and go all over his body. I think it's the lyme.

Hugs

judy

________________________________

From: Natasha Moiseyev <nmoiseyev@...>

Sent: Mon, September 13, 2010 10:04:25 AM

Subject: Re: [ ] rash on 7yo

 

I think it's a Lyme reaction. My daughter, who has been on meds a year,

suddenly got them too. Actually, the lyme doc said they were probably a viral

thing. Sounds like the same thing. We gave benadryl for the intching and it

went away after a couple of weeks.

________________________________

From: darabeth2003 <dara.alewine@...>

Sent: Mon, September 13, 2010 4:12:34 AM

Subject: [ ] rash on 7yo

My 7yo son has been in treatment for a year, on mepron and zith for most of it.

A few weeks ago he began to develop a rash on his thighs and buttocks, and now

it has spread to his arms. It is very itchy.It just looks like little bumps, but

not like a dermatitis. I took him to the ped and she diagnosed molluscum

contagiosum, but I looked it up, and I don't think that it what it looks like. I

have an appt set with the dermatologist for this Thursday, and we see Dr. J

again in 3 weeks. Do you think he can have a reaction to medication after being

on it for so long? Or do you think this could be a lyme reaction? He has no

other symptoms of herxing right now.

Thanks,

Dara

Posted

Thanks Natasha and Judy. He has actually been doing quite well lately, except

for this rash. I hate that Lyme always has some way to remind us it is still

around.

Dara

>

> My 7yo son has been in treatment for a year, on mepron and zith for most of

it. A few weeks ago he began to develop a rash on his thighs and buttocks, and

now it has spread to his arms. It is very itchy.It just looks like little bumps,

but not like a dermatitis. I took him to the ped and she diagnosed molluscum

contagiosum, but I looked it up, and I don't think that it what it looks like. I

have an appt set with the dermatologist for this Thursday, and we see Dr. J

again in 3 weeks. Do you think he can have a reaction to medication after being

on it for so long? Or do you think this could be a lyme reaction? He has no

other symptoms of herxing right now.

>

> Thanks,

> Dara

>

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...